| Catalog Number |
01.26.2858MHC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 164476: 50 items manufactured and released on (b)(6) 2016.Expiration date: 2021-09-26.No anomalies found related to the problem.To date, 34 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
I&d and liner revision performed 34 days after primary surgery due to signs of infection, the pathogen is unknown.